# SDR SWAA030341

- Difficulty date: February 12, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 46,505 hours, 43,820 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46402015
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

OVERHEAT FUME ODOR AT AFT COFFEE MAKER.  FOUND, AFT COFFEE MAKER OVERHEATED AND TRIPPED C/B.  REMOVED AND REPLACED COFFEE MAKER PER MM.
